Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An approach to fixed-point theorems on uniform spaces

Author: E. Tarafdar
Journal: Trans. Amer. Math. Soc. 191 (1974), 209-225
MSC: Primary 54H25; Secondary 47H10
MathSciNet review: 0362283
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Diaz and Metcalf [2] have some interesting results on the set of successive approximations of a self mapping which is either a nonexpansion or a contraction on a metric space with respect to the set of fixed points of the mapping. We have extended most of these results to a Hausdorff uniform space. We have also proved a Banach's contraction mapping principle on a complete Hausdorff uniform space and indicated some applications in locally convex linear topological spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10

Additional Information

Keywords: Uniform space, locally convex linear topological space, family of pseudometrics, family of seminorms, nonexpansion, contraction, asymptotically regular maps, contraction mapping principle, starshaped subset
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society